Publications of P. Atzeni

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1984, with author Atzeni P., in the category ALL (or show them all):   (Items found: 2)


1984  [top]
  • Atzeni P., Morfuni N.M.: Functional Dependencies and Disjunctive Existence Constraints in Database Relations with Null Values, in: Automata, Languages and Programming (Proc. of the 11th ICALP, Antwerp, Belgium, July 1984), Lecture Notes in Computer Science, 172, Springer-Verlag, 69-81, 1984
  • Atzeni P., Morfuni N.M.: Functional Dependencies in Relations with Null Values, Information Processing Letters 18 (4), 233-238, 1984
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -